Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Lump in the bend of left arm causing occasional sharp pain. Reasons ?

My wife has a lump in the bend of her left arm. It is causing occasional sharp pain (worse if she aggravates it) through out the arm and there s slight swelling to the upper and forearm areas. It appeared abruptly about 5 days ago and is persistent. She did start DICYCLOMINE 20MG about that same time, but only had to take a couple of them. If not better by Monday, we ll make an appointment to get it checked out, unless you think it s more urgent. We re just curious as to what it may be. Thanks.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response

Hi !
Taking Dicyclomine 20 mg for what Reason ? I think Dicyclomine is not proven for responsible Self Medication . And As per your Query complains, dicyclomine is not Indicated.
My sincere Advise that you should see your family/ primary Physician. Till then you can take Tablet Paracetamol 500mg S.O.S. which Is available OTC drug.
bye. take care..

Answered: Sun, 20 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor